# SDR DHL9672113C

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FWD FACE OF FRAME AT STA 304 CORRODED.  REMOVED FASTENERS AT FRAME AND REMOVED CORROSION.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-1 AND 51-30-2.
